Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 71, Pages 3951-3958

On simultaneous approximation for some modified Bernstein-type operators

1School of Applied Sciences, Netaji Subhas Institute of Technology, Azad Hind Fauj Marg, Sector 3, Dwarka, New Delhi 110045, India
2Department of Mathematics, Faculty of Arts and Sciences, Gazi University, 06500 Teknikokullar, Ankara, Turkey

Received 25 December 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study the simultaneous approximation for a certain variant of Bernstein-type operators.